(Back to 10 units of Lantus. That lasted a week. I really think the z pack lowered my sugars. I have no other explanation.)
Years ago, I heard a famous nutritionist (I know he was famous because it was on TV) - I can't remember his name - say something to the effect of "if the benefits of exercise could be put into a pill, it would be the most prescribed medication of all time. Just think of it as a pill that takes 10 minutes to take." (or something to that effect.)
So, like any medication, exercise has its side effects. And so, I give you the small print:
Side effects of this medication may include, but are not limited to:
- increased thirst
- increased hunger
- weight loss
- weight gain
- lowered blood sugars
- raised blood sugars
- muscle pain
- joint pain
- increased sense of "self-righteousness"
- homicidal thoughts, often directed towards the trainer
- may induce thoughts of entering "marathons"
Please be aware that all of these side effects are considered "normal" and you should continue to take this medication as dierected - i.e. every day for the rest of your life.
Wouldn't it be great if they had to list these on commercials for gym equipment/memberships and exercise DVD's the way they have to for all the medications they promote? Nobody would do a leg lift ever again.